# SDR SWIA202054270

- Difficulty date: October 12, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER WING PLANK LANDINGS FOR PANELS 540AT, 540BT, AND 540CT HAVE FRETTING CORROSION.  C-CHECK RO 11/21/2020.  REPAIRED LT UPPER WING PLANK LANDINGS FOR PANELS 540AT, 540BT, AND 540CT, REF MHIRJ REO.
